Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 13 found articles
 
 
  Hamilton decompositions of regular expanders: A proof of Kelly’s conjecture for large tournaments
 
 
Title: Hamilton decompositions of regular expanders: A proof of Kelly’s conjecture for large tournaments
Author: Kühn, Daniela
Osthus, Deryk
Appeared in: Advances in mathematics
Paging: Volume 237 (2013) nr. C pages 85 p.
Year: 2013
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands